RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 138, Number 4, Pages 779–780 (Mi dan25082)  

MATHEMATICS

Integral theorems for large deviations

V. V. Petrov

Leningrad State University

Full text: PDF file (228 kB)

Bibliographic databases:
Presented: А. Н. Колмогоров
Received: 08.01.1961

Citation: V. V. Petrov, “Integral theorems for large deviations”, Dokl. Akad. Nauk SSSR, 138:4 (1961), 779–780

Citation in format AMSBIB
\Bibitem{Pet61}
\by V.~V.~Petrov
\paper Integral theorems for large deviations
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 138
\issue 4
\pages 779--780
\mathnet{http://mi.mathnet.ru/dan25082}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0150805}
\zmath{https://zbmath.org/?q=an:0099.35102}


Linking options:
  • http://mi.mathnet.ru/eng/dan25082
  • http://mi.mathnet.ru/eng/dan/v138/i4/p779

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Number of views:
    This page:35
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019